MathSciNet Relay Station
MathSciNet bibliographic data
MR2869073 35J92 (35A01 35A23 35B07 35J20 46E35)
Su, Jiabao; Tian, Rushun Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\Bbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012), no. 3, 891–903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement